# SDR SWIA2018040344571

- Difficulty date: April 3, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 22,937 hours, 22,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 627
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR ACFT AT BS 627, STRINGERS 2-3 DENTED. INSTALLED A DOUBLER IAW REO.
